# SDR HNAA0000059

- Difficulty date: August 4, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8201
- Aircraft serial: 425
- Aircraft time: 11,770 hours, 14,382 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: DSC1832
- Condition: Inoperative
- Location: Mlg
- Part time: 11,770 hours, 14,382 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN THE GEAR WAS SELECTED UP THE IT DID NOT RETRACT.  AIRCRAFT RETURNED TO THE FIELD.  MAINTENANCE COULD NOT DUPLICATE THE DISCREPANCY BUT DID FIND INCORRECT GEAR INDICATION LIGHT SEQUENCING.  REPLACED RELAY 3261-K13.
